# SDR SWAA2022030465107

- Difficulty date: March 27, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 34,590 hours, 20,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT; LATERAL FLOOR SUPPORT IS CRACKED AT STA 540; LBL1 / REMOVED FLOOR BOARD 231VF IAW B737 AMM 53-21-00-000-801. REMOVED AND REPLACED FLOOR SUPPORT AT STA 540 LBL 1 IAW B737 SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0 REINSTALLED FLOOR BOARD 231VF IAW B737 AMM 52-21-00-400-801.
